Alert archive / Kansas / Flash Flood Warnings in 2006

Flash Flood Warning 5, NWS Hastings, NE

August 18, 2006Rooks County, Kansas

NWS Hastings, NE issued this flash flood warning at Aug 18, 2006, 10:06 PM CDT for Rooks County, Kansas. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 18, 2006, 10:06 PM CDT (03:06 UTC)
Expired
Aug 19, 2006, 4:00 AM CDT
In force
6 hr
Issued by
NWS Hastings, NE
Area
Counties, with a storm outline in the text

County Rooks County, KS

What was reported inside it

TimeReportWhereRemark
Aug 18, 11:15 PM CDTFLASH FLOOD2 S Stockton, KSFLOOD WATERS PARTIALLY WASHED OUT A ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 69 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 3.1 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2006-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 381 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2006-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
381 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
2031 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KGID 190315
FFWGID
KSC163-190900-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
1006 PM CDT FRI AUG 18 2006

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ROOKS COUNTY IN NORTH CENTRAL KANSAS

* UNTIL 400 AM CDT

* AT 1000 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED HEAVY    
  RAIN FROM A THUNDERSTORM OVER THE WARNED AREA...INCLUDING 3.5      
  INCHES OF RAIN IN STOCKTON. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOODSTON...
  WEBSTER STATE PARK AND STOCKTON. EXPECT RISES ALONG THE SOUTH FORK 
  OF THE SOLOMON RIVER...AS WELL AS ALONG LOST CREEK...BOXELDER      
  CREEK...ELM CREEK...AND MEDICINE CREEK. 

RADAR ESTIMATES RAINFALL AMOUNTS OF 2 TO 4 INCHES HAVE FALLEN IN THE 
WARNED AREA. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE 
EXPECTED IN THE NEXT FEW HOURS AS STORMS REMAIN NEARLY STATIONARY 
ACROSS THE COUNTY.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3913 9959 3914 9906 3956 9906 3955 9960

$$

KB
2 follow-up statements
000 
WGUS73 KGID 190512
FFSGID

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1211 AM CDT SAT AUG 19 2006

KSC163-190900-
ROOKS KS-
1211 AM CDT SAT AUG 19 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 AM CDT FOR ROOKS
COUNTY...

AT 1209 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE LIGHT TO MODERATE RAIN FALLING OVER THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
WOODSTON...WEBSTER STATE PARK AND STOCKTON. CONTINUED RISES CAN BE 
EXPECTED ALONG THE SOUTH FORK OF THE SOLOMON RIVER...LOST 
CREEK...BOXELDER CREEK...ELM CREEK...AND MEDICINE CREEK DUE TO THE 
EXCESSIVE RAINFALL THAT FELL EARLIER THIS EVENING.  

RADAR ESTIMATES RAINFALL AMOUNTS OF 3 TO 5 INCHES HAVE FALLEN ACROSS 
PORTIONS OF NORTHERN ROOKS COUNTY...WHILE 1 TO 3 INCHES HAVE FALLEN 
ACROSS SOUTHERN PORTIONS OF THE COUNTY. LAW ENFORCEMENT REPORTED 3 
TO 4 INCHES OF RAIN HAD FALLEN IN STOCKTON. ADDITIONAL RAINFALL 
AMOUNTS UP TO AN INCH ARE POSSIBLE OVER THE NEXT SEVERAL HOURS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3913 9959 3914 9906 3956 9906 3955 9960

$$

KB
000 
WGUS73 KGID 190858
FFSGID

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
358 AM CDT SAT AUG 19 2006

KSC163-190908-
ROOKS KS-
358 AM CDT SAT AUG 19 2006

...THE FLASH FLOOD WARNING WILL EXPIRE AT 400 AM CDT FOR ROOKS
COUNTY...

THUNDERSTORMS HAVE ENDED...AND THE THREAT OF FLASH FLOODING HAS
DIMINISHED.

LAT...LON 3913 9959 3914 9906 3956 9906 3955 9960

$$

KB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at Aug 18, 2:21 PM CDT, 7 hours 45 minutes earlier.

Area forecast discussion, Aug 18, 2:21 PM CDT, 7 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
221 PM CDT FRI AUG 18 2006

.SHORT TERM...LOTS AND LOTS OF ISSUES IN THE SHORT TERM...INCLUDING
FLOOD CONCERNS AND POSSIBLY SOME SEVERE WEATHER.

SYNOPSIS OF CURRENT CONDITIONS HAS LEADING EDGE OF SURFACE FRONT
BEGINNING TO SLOW...BUT STILL PREVALENT  FROM ORD/ALBION TO NEAR
MCCOOK. THE NORTHERN EDGE IS DRIVEN BY CONVECTIVE OUTFLOW FROM
NEARBY STORMS. ATMOSPHERE AHEAD OF THE FRONT IS UNSTABLE...BUT
CAPPED. SUBSIDENCE BEHIND MORE STORMS IN SOUTHEAST CWFA HAS
TAKEN HOLD THERE. CAP IS WEAKEST IN SOUTHWEST NEBRASKA. MOISTURE
IS PLENTIFUL...WITH KOAX PART OF A 5C+ RIBBON OF H700 MOISTURE
ON THIS MORNINGS SOUNDING. FINALLY...NOW SEE SOME FRONTAL
DEVELOPMENT IN CUSTER COUNTY...AND MAY HAVE TO INCREASE POPS
SLIGHT NORTHWEST ZONES THIS EVENING.

UNCERTAINTY IS STILL PRETTY HIGH IN THIS FORECAST...DESPITE THE
NEAR TERM IMPLICATIONS. HAVE EXTENDED FLASH FLOOD WATCH TO 12Z
SATURDAY FOR THE WHOLE AREA. FEEL THE NORTH CENTRAL KANSAS
COUNTIES HAVE BEST SHOT AT FLOODING PROBLEMS...BUT NEBRASKA
COUNTIES ARE CLOSE. QUICK INCH OF RAIN AND WE HAVE PROBLEMS.
RATHER THAN SPLIT THE WATCH UP...HAVE ELECTED TO EXTEND...
CONVEY SOME UNCERTAINTY...AND CANCEL UNNEEDED AREAS LATER.
HAVE KEPT THE RAIN RISK WELL INTO SATURDAY MORNING SOUTH...
AS THE PREVIOUS FORECAST DEPICTED. EXPECT CLOUDS TO LINGER
FOR A LARGE PART OF THE CWFA ON SATURDAY...WITH SOME AREAS
SEEING SUN ONLY TOWARD EVENING.

.LONG TERM...12Z MONDAY THROUGH FRIDAY. MAIN FORECAST CHALLENGE
REALLY ONLY REVOLVES AROUND TEMPERATURES THROUGHOUT THE PERIOD.
MONDAY AND TUESDAY...UPPER LEVEL HIGH PRESSURE CENTERED OVER THE
DESERT SOUTHWEST 4-CORNERS AREA WILL INDUCE A DRY NORTHWESTERLY FLOW
ALOFT OVER THE FORECAST AREA. TEMPERATURES WILL BE AT OR SLIGHTLY
ABOVE SEASONAL NORMALS AS SURFACE HIGH PRESSURE RESIDES OVER THE
NORTHERN AND CENTRAL PLAINS. ON WEDNESDAY...THE UPPER LEVEL HIGH
OVER THE 4-CORNERS AREA WILL SHIFT WESTWARD INTO EAST CENTRAL
CALIFORNIA. BASED ON THIS WESTWARD SHIFT...OUR FLOW ALOFT WILL
BECOME MORE NORTH-NORTHWESTERLY BUT WILL HAVE LITTLE EFFECT ON
OVERALL SENSIBLE WEATHER WITH ANOTHER DRY AND WARM DAY ON TAP.

ON WEDNESDAY NIGHT...THE UPPER FLOW WILL BECOME WEST-NORTHWESTERLY
AS AN UPPER TROUGH DROPS SOUTHEAST OUT OF NORTH DAKOTA. THIS TROUGH
WILL SLIDE SOUTHEAST ACROSS SOUTHERN MINNESOTA AND NORTHEAST IOWA
WEDNESDAY NIGHT INTO EARLY THURSDAY. A SURFACE COLD FRONT ASSOCIATED
WITH THE TROUGH WILL DRAG THROUGH THE FORECAST AREA ON THURSDAY
BRINGING A LITTLE BIT OF COLD AIR ADVECTION BUT NO PRECIP.
TEMPERATURES WILL REMAIN NEAR SEASONAL ON FRIDAY AS WEAK HIGH
PRESSURE REMAINS ALOFT.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH THIS EVENING FOR NEZ064-NEZ076-NEZ077-
     NEZ085-NEZ086-NEZ087.

KS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR KSZ006-KSZ007-KSZ017-
     KSZ018-KSZ019.

&&

05/JAR
Hazardous weather outlook, Aug 18, 11:26 AM CDT, 10 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
1126 AM CDT FRI AUG 18 2006

KSZ006-007-017>019-NEZ064-076-077-085>087-191200-
SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-YORK-CLAY-FILLMORE-WEBSTER-
NUCKOLLS-THAYER-
1126 AM CDT FRI AUG 18 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTH CENTRAL
NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS...MAINLY
SOUTHEAST OF A YORK NEBRASKA...TO STOCKTON KANSAS LINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS EVENING.

SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR LATER TODAY
ON A MORE WIDESPREAD BASIS...ESPECIALLY THIS EVENING. AN ISOLATED
SEVERE THUNDERSTORM IS POSSIBLE. HOWEVER...FLASH FLOODING AND
FLOODING IN GENERAL WILL BE A SIGNIFICANT HAZARD WITH SUCH
SATURATED GROUND CONDITIONS AND THE POTENTIAL FOR HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A FEW THUNDERSTORMS COULD LINGER INTO EARLY SATURDAY MORNING FROM
NEAR THE KANSAS AND NEBRASKA BORDER INTO NORTH CENTRAL KANSAS. NO
SEVERE WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON
AND TONIGHT. SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL
AMOUNTS AS WELL.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

KSZ005-NEZ039>041-046>049-060>063-072>075-082>084-191200-
PHILLIPS-VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON-
BUFFALO-HALL-HAMILTON-GOSPER-PHELPS-KEARNEY-ADAMS-FURNAS-HARLAN-
FRANKLIN-
1126 AM CDT FRI AUG 18 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTH CENTRAL
NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS...MAINLY
NORTHWEST OF A YORK NEBRASKA...TO STOCKTON KANSAS LINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A COLD FRONT SLIDING SOUTH INTO THE AREA LATE THIS AFTERNOON
AND EVENING...IS LIKELY TO TRIGGER SCATTERED THUNDERSTORMS.
A FEW SEVERE THUNDERSTORMS ARE POSSIBLE...WITH QUARTER
SIZE HAIL AND STRONG WINDS THE MAIN HAZARDS. THUNDERSTORMS
WILL ALSO PRODUCE HEAVY RAIN ON A SPORADIC BASIS...AND
SOME AREAS COULD SEE 1 TO 2 INCHES OF RAIN TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS PORTIONS OF
NORTH CENTRAL KANSAS SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND
IN THE EARLY EVENING.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Local storm report, Aug 18, 7:05 PM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
705 PM CDT FRI AUG 18 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             5 NW EDISON             40.33N 99.84W
08/18/2006  E0.25 INCH       FURNAS             NE   PUBLIC

            PEA SIZED HAIL COVERED THE GROUND.

&&

WESELY
Special weather statement, Aug 18, 7:17 PM CDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
717 PM CDT FRI AUG 18 2006

KSZ005-006-190100-
PHILLIPS-SMITH-
717 PM CDT FRI AUG 18 2006

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR PHILLIPS AND WESTERN SMITH COUNTIES...

AT 713 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF
FRANKLIN TO 7 MILES NORTHWEST OF AGRA TO LOGAN...AND MOVING SOUTHEAST
AT 10 MPH.

* THUNDERSTORMS WILL BE NEAR...
  GLADE BY 730 PM CDT
  KENSINGTON BY 735 PM CDT
  KIRWIN BY 745 PM CDT
  CEDAR BY 755 PM CDT
  GAYLORD BY 800 PM CDT

DIME SIZE HAIL AND WIND GUSTS TO AROUND 50 MPH ARE EXPECTED WITH
THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

BRYANT
Local storm report, Aug 18, 8:10 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
810 PM CDT FRI AUG 18 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     TSTM WND DMG     5 W HOLBROOK            40.30N 100.10W
08/18/2006                   FURNAS             NE   PUBLIC

            4 INCH DIAMETER TREE BRANCHES DOWN.

&&

WESELY
Special weather statement, Aug 18, 8:43 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
843 PM CDT FRI AUG 18 2006

KSZ005-017-190230-
PHILLIPS-ROOKS-
843 PM CDT FRI AUG 18 2006

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR PHILLIPS AND NORTHERN ROOKS COUNTIES...

AT 841 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PHILLIPSBURG TO 9
MILES SOUTH OF GLADE TO 7 MILES SOUTHWEST OF STOCKTON...AND MOVING
SOUTHEAST AT 10 MPH.

* THUNDERSTORMS WILL BE NEAR...
  AGRA BY 850 PM CDT
  STOCKTON BY 855 PM CDT
  KIRWIN BY 910 PM CDT
  WOODSTON BY 930 PM CDT

DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

BRYANT
Special weather statement, Aug 18, 9:03 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
903 PM CDT FRI AUG 18 2006

NEZ082-190230-
FURNAS-
903 PM CDT FRI AUG 18 2006

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR EASTERN FURNAS COUNTY...

AT 901 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HOLLINGER...OR 24 MILES NORTH OF NORTON...
AND MOVING SOUTHEAST AT 5 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  RURAL CENTRAL FURNAS COUNTY BY 910 PM CDT
  RURAL SOUTHEASTERN FURNAS COUNTY BY 930 PM CDT

DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

BRYANT
Special weather statement, Aug 18, 9:11 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
911 PM CDT FRI AUG 18 2006

NEZ083-190245-
HARLAN-
911 PM CDT FRI AUG 18 2006

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR WESTERN HARLAN COUNTY...

AT 906 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR STAMFORD...OR 23 MILES SOUTHWEST OF
HOLDREGE...AND MOVING SOUTHEAST AT 10 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  ORLEANS BY 945 PM CDT

DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

BRYANT

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 3:21 AM CDTFlash Flood WarningGIDMitchell6 hr

Nearby

Flash Flood Warnings in Kansas, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.